Advanced search
Start date
Betweenand

Igor Mencattini

CV Lattes ResearcherID ORCID


Universidade de São Paulo (USP). Instituto de Ciências Matemáticas e de Computação (ICMC)  (Institutional affiliation for the last research proposal)
Birthplace: Itália

Ph.D. in Mathematics from Boston University (2005). Has experience in Mathematics, acting on the following subjects: fisica matematica. (Source: Lattes Curriculum)

News published in Agência FAPESP Newsletter about the researcher
Articles published in other media outlets (0 total):
More itemsLess items
VEICULO: TITULO (DATA)
VEICULO: TITULO (DATA)
Research grants
Scholarships in Brazil
Scholarships abroad
FAPESP support in numbers * Updated January 22, 2022
Total / Available in English
Most frequent collaborators in research granted by FAPESP
Contact researcher

Use this Research Supported by FAPESP (BV/FAPESP) channel only to send messages referring to FAPESP-funded scientific projects.


 

 

 

 

Keywords used by the researcher
Scientific publications resulting from Research Grants and Scholarships under the grantee's responsibility (8)
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)

BRUZZO, UGO; MENCATTINI, IGOR; RUBTSOV, VLADIMIR N.; TORTELLA, PIETRO. Nonabelian holomorphic Lie algebroid extensions. INTERNATIONAL JOURNAL OF MATHEMATICS, v. 26, n. 5, . (12/07867-7, 11/17593-9)

TACCHELLA, ALBERTO. An introduction to associative geometry with applications to integrable systems. JOURNAL OF GEOMETRY AND PHYSICS, v. 118, n. SI, p. 202-233, . (11/09782-6)

EBRAHIMI-FARD, KURUSCH; MENCATTINI, IGOR; MUNTHE-KAAS, HANS. Post-Lie algebras and factorization theorems. JOURNAL OF GEOMETRY AND PHYSICS, v. 119, p. 19-33, . (15/06858-2)

MENCATTINI, IGOR; TACCHELLA, ALBERTO. A Note on the Automorphism Group of the Bielawski-Pidstrygach Quiver. Symmetry Integrability and Geometry-Methods and Applications, v. 9, . (11/09782-6, 10/19201-8)

FALQUI, GREGORIO; MENCATTINI, IGOR. Bi-Hamiltonian geometry and canonical spectral coordinates for the rational Calogero-Moser system. JOURNAL OF GEOMETRY AND PHYSICS, v. 118, n. SI, p. 126-137, . (14/03665-6)

FRANCO, EMILIO; TORTELLA, PIETRO. Moduli spaces of Lambda-modules on abelian varieties. ADVANCES IN MATHEMATICS, v. 318, p. 459-496, . (15/06696-2, 11/17593-9, 12/16356-6)

LOREGIAN, FOSCO; SANTOS, THEO DE OLIVEIRA. Coends of Higher Arity. APPLIED CATEGORICAL STRUCTURES, . (20/02861-7)

TACCHELLA, ALBERTO. On a family of quivers related to the Gibbons-Hermsen system. JOURNAL OF GEOMETRY AND PHYSICS, v. 93, p. 11-32, . (11/09782-6)

Academic Publications

(References retrieved automatically from State of São Paulo Research Institutions)

VIZARRETA, Eber Daniel Chuno. Sobre reticulados de Coxeter-Toda. Tese (Doutorado) -  Instituto de Ciências Matemáticas e de Computação.  Universidade de São Paulo (USP).  São Carlos.  (12/04707-9

Please report errors in researcher information by writing to: cdi@fapesp.br.
X

Report errors in this page


Error details: